메뉴 건너뛰기




Volumn 50, Issue 2, 1997, Pages 105-147

Irregular dynamics and homoclinic orbits to Hamiltonian saddle centers

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000030642     PISSN: 00103640     EISSN: None     Source Type: Journal    
DOI: 10.1002/(sici)1097-0312(199702)50:2<105::aid-cpa1>3.0.co;2-g     Document Type: Article
Times cited : (57)

References (13)
  • 2
    • 0001055171 scopus 로고
    • The analytical form of differential equations, II
    • Brjuno, A. D., The analytical form of differential equations, II, Trans. Moscow Math. Soc. 26, 1972, pp. 199-238.
    • (1972) Trans. Moscow Math. Soc. , vol.26 , pp. 199-238
    • Brjuno, A.D.1
  • 3
    • 0000883588 scopus 로고
    • Low energy transit orbits in the restricted three-body problem
    • Conley, C. C., Low energy transit orbits in the restricted three-body problem, SIAM J. Appl. Math. 16, 1968, pp. 732-746.
    • (1968) SIAM J. Appl. Math. , vol.16 , pp. 732-746
    • Conley, C.C.1
  • 4
    • 0002995995 scopus 로고
    • On the ultimate behavior of orbits with respect to an unstable critical point I. Oscillating, asymptotic, and capture orbits
    • Conley, C. C., On the ultimate behavior of orbits with respect to an unstable critical point I. Oscillating, asymptotic, and capture orbits, J. Diff. Eq. 5, 1969, pp. 136-158.
    • (1969) J. Diff. Eq. , vol.5 , pp. 136-158
    • Conley, C.C.1
  • 5
    • 21844502216 scopus 로고
    • Nonintegrability of some Hamiltonian systems, scattering and analytic continuation
    • Grotta Ragazzo, C., Nonintegrability of some Hamiltonian systems, scattering and analytic continuation, Comm. Math. Phys. 166, 1994, pp. 255-277.
    • (1994) Comm. Math. Phys. , vol.166 , pp. 255-277
    • Grotta Ragazzo, C.1
  • 6
    • 0346678142 scopus 로고
    • Analytic and plurisubharmonic functions
    • Springer-Verlag, Heidelberg
    • Hervé, M., Analytic and Plurisubharmonic Functions, Lect. Notes Math. 198, Springer-Verlag, Heidelberg, 1971.
    • (1971) Lect. Notes Math. , vol.198
    • Hervé, M.1
  • 7
    • 0000084628 scopus 로고
    • Hamiltonian systems with loops of a separatrix of a saddle center
    • Lerman, L. M., Hamiltonian systems with loops of a separatrix of a saddle center, Selecta Math. Sov. 10, 1991, pp. 297-306.
    • (1991) Selecta Math. Sov. , vol.10 , pp. 297-306
    • Lerman, L.M.1
  • 9
    • 0009187242 scopus 로고
    • Topological methods for discrete dynamical systems
    • Mielke, A., Topological methods for discrete dynamical systems, GAMM-Mitteilungen 2, 1990, pp. 19-37.
    • (1990) GAMM-Mitteilungen , vol.2 , pp. 19-37
    • Mielke, A.1
  • 10
    • 0002635502 scopus 로고
    • Cascades of homoclinic orbits to, and chaos near, a Hamiltonian saddle center
    • Mielke, A., Holmes, P., and O'Reilly, O., Cascades of homoclinic orbits to, and chaos near, a Hamiltonian saddle center, J. Dyn. Diff. Eqns. 4, 1992, pp. 95-126.
    • (1992) J. Dyn. Diff. Eqns. , vol.4 , pp. 95-126
    • Mielke, A.1    Holmes, P.2    O'Reilly, O.3
  • 11
    • 84980075817 scopus 로고
    • On the generalization of a theorem of Liapunoff
    • Moser, J., On the generalization of a theorem of Liapunoff, Comm. Pure Appl. Math. 11, 1958, pp. 257-271.
    • (1958) Comm. Pure Appl. Math. , vol.11 , pp. 257-271
    • Moser, J.1
  • 12
    • 49849128478 scopus 로고
    • On Morse Smale dynamical systems
    • Palis, J., On Morse Smale dynamical systems, Topology 8, 1969, pp. 385-405.
    • (1969) Topology , vol.8 , pp. 385-405
    • Palis, J.1
  • 13
    • 0000757375 scopus 로고
    • Uber das verhalten analytischer Hamiltonscher differentialgleichungen in der nahe einer gleichgewichjslosung
    • Rüssmann, H., Uber das verhalten analytischer Hamiltonscher differentialgleichungen in der nahe einer gleichgewichjslosung, Math. Ann. 154, 1964, pp. 285-300.
    • (1964) Math. Ann. , vol.154 , pp. 285-300
    • Rüssmann, H.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.